A few weeks ago I began to notice my mouth tasted like salt. The sensation came and went, but for the past 10 days it is constant and getting steadily stronger. Brushing my teeth, or increasing water makes no difference. I don't have reflux nor do I appear to have a sinus problem or allergies.
I DO have abdominal adhesions that make it extremely difficult to eat a normal or even regular diet. I've been in this condition for several years. My calories are mainly in the form of liquids. Our home was flooded in April and I lost a great deal of weight (down to 110 lbs) that has finally begun to return. Is it possible that a nutritional deficiency is causing this problem?
Forgot to mention I am also experiencing killer headaches and nausea that isn't helped by phenergan along with this taste disturbance. I've never been prone to headaches other than a few months of migraines related to menopause which haven't returned in about 5 years.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.